Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Aug 13, 2016, 3:08 PM EDT for Cheshire County, New Hampshire. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2016, 3:08 PM EDT (19:08 UTC)
- Expired
- Aug 13, 2016, 4:01 PM EDT
- In force
- 53 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cheshire County, NH
The radar
The Boston radar (KBOX), 136 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 3:12 PM EDT | TSTM WND DMG | 4 Nw West Swanzey, NH | TREES DOWN ON LINCLON RD IN CHESTERFIELD |
| Aug 13, 3:24 PM EDT | HAIL 1 | Keene, NH | |
| Aug 13, 3:30 PM EDT | HAIL 1.75 | Keene, NH | |
| Aug 13, 3:40 PM EDT | HAIL 1.25 | 1 N Swanzey, NH | |
| Aug 13, 3:40 PM EDT | HAIL 1.5 | 3 N Swanzey, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
968
WUUS51 KGYX 131908
SVRGYX
NHC005-132030-
/O.NEW.KGYX.SV.W.0099.160813T1908Z-160813T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
308 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 430 PM EDT
* AT 307 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
KEENE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KEENE...JAFFREY...PETERBOROUGH...WINCHESTER...DUBLIN...RICHMOND...
HARRISVILLE...NELSON...RINDGE...MARLBOROUGH...TROY...SWANZEY...
WESTMORELAND...ROXBURY...FITZWILLIAM...SULLIVAN...SURRY...
CHESTERFIELD...GILSUM AND SHARON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4272 7217 4294 7253 4297 7251 4297 7248
4300 7246 4300 7244 4303 7246 4306 7244
4299 7206 4294 7206 4294 7200 4279 7197
4279 7195 4278 7194 4273 7193 4271 7194
TIME...MOT...LOC 1907Z 285DEG 15KT 4291 7232
HAIL...0.75IN
WIND...60MPH
$$
LEGRO4 follow-up statements
944
WWUS51 KGYX 131922
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
322 PM EDT SAT AUG 13 2016
NHC005-132030-
/O.CON.KGYX.SV.W.0099.000000T0000Z-160813T2030Z/
CHESHIRE NH-
322 PM EDT SAT AUG 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN CHESHIRE COUNTY...
AT 322 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MARLBOROUGH...OR NEAR KEENE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEENE...JAFFREY...PETERBOROUGH...WINCHESTER...DUBLIN...RICHMOND...
HARRISVILLE...NELSON...RINDGE...MARLBOROUGH...TROY...SWANZEY...
WESTMORELAND...ROXBURY...FITZWILLIAM...SULLIVAN...SURRY...
CHESTERFIELD...GILSUM AND SHARON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4292 7250 4297 7248 4300 7246 4300 7244
4302 7239 4305 7236 4299 7206 4294 7206
4294 7200 4279 7197 4279 7195 4278 7194
4273 7193 4271 7194 4272 7217
TIME...MOT...LOC 1922Z 285DEG 15KT 4289 7223
HAIL...0.88IN
WIND...60MPH
$$
LEGRO363
WWUS51 KGYX 131932
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
332 PM EDT SAT AUG 13 2016
NHC005-132030-
/O.CON.KGYX.SV.W.0099.000000T0000Z-160813T2030Z/
CHESHIRE NH-
332 PM EDT SAT AUG 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN CHESHIRE COUNTY...
AT 332 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MARLBOROUGH...OR NEAR JAFFREY...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEENE...JAFFREY...PETERBOROUGH...WINCHESTER...DUBLIN...RICHMOND...
HARRISVILLE...NELSON...RINDGE...MARLBOROUGH...TROY...SWANZEY...
ROXBURY...FITZWILLIAM...SULLIVAN...SURRY...GILSUM...WESTMORELAND...
SHARON AND CHESTERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4285 7239 4296 7242 4299 7241 4302 7239
4305 7236 4299 7206 4294 7206 4294 7200
4279 7197 4279 7195 4278 7194 4273 7193
4271 7194 4272 7217
TIME...MOT...LOC 1932Z 285DEG 15KT 4288 7217
HAIL...1.25IN
WIND...60MPH
$$
LEGRO538
WWUS51 KGYX 131950
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
350 PM EDT SAT AUG 13 2016
NHC005-132030-
/O.CON.KGYX.SV.W.0099.000000T0000Z-160813T2030Z/
CHESHIRE NH-
350 PM EDT SAT AUG 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL CHESHIRE COUNTY...
AT 350 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUBLIN...OR
OVER JAFFREY...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEENE...JAFFREY...SWANZEY...PETERBOROUGH...WINCHESTER...DUBLIN...
RICHMOND...HARRISVILLE...NELSON...MARLBOROUGH...SULLIVAN...TROY...
ROXBURY...GILSUM...SHARON...CHESTERFIELD...HANCOCK...
FITZWILLIAM AND WESTMORELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAY MAINE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4292 7241 4303 7224 4299 7206 4294 7206
4294 7200 4279 7197 4282 7234 4285 7239
TIME...MOT...LOC 1950Z 285DEG 15KT 4286 7207
HAIL...1.00IN
WIND...60MPH
$$
LEGRO777
WWUS51 KGYX 132001
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
401 PM EDT SAT AUG 13 2016
NHC005-132011-
/O.CAN.KGYX.SV.W.0099.000000T0000Z-160813T2030Z/
CHESHIRE NH-
401 PM EDT SAT AUG 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHESHIRE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAY MAINE.
LAT...LON 4292 7241 4303 7224 4299 7206 4294 7206
4294 7200 4279 7197 4282 7234 4285 7239
TIME...MOT...LOC 1959Z 285DEG 15KT 4285 7201
$$
LEGROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:31 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Aug 13, 11:31 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Gray ME 1131 AM EDT SAT AUG 13 2016 .SYNOPSIS... Another upper disturbance will approach the region from the west today bringing more shower and thunderstorm activity that will continue tonight into Sunday. It will be much cooler with temperatures mainly in the 70s today but a return to warmer temperatures on Sunday. Slightly drier and more seasonable temperatures return early next week, however there will still be scattered mainly afternoon showers. Low pressure will cross the region midweek. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Update... Have updated the grids based on current conditions across the region and latest set of mesoscale models. Backdoor front has crossed most of the forecast area with the exception of western New Hampshire. The atmosphere has become very unstable over a small section of sw NH, mainly Cheshire county with CAPE values increasing rapidly as heights begin to lower. Have added enhanced wording for this area and portions of the CT river valley near the quasi-stationary surface front. Have also adjusted max temps upward in this region. Have also added areas of drizzle this morning to the forecast along the coast where fog has returned in some locations as well. Prev Disc... Solar heating will destabilize the CT River Valley today allowing for the possibility of strong to severe storms this afternoon and early evening in that region. Meanwhile, best dynamics will be over the northern mountains today in the proximity of the H850 front. Locally heavy rainfall may occur in this region. Focus for potential strong thunderstorms shifts to southernmost NH and far southwest Maine on Sunday. Prev Disc... 7 am update: Showers have been slowly increasing in coverage over the last few hours across much of southern and central Maine and New Hampshire thus have increased POPS accordingly to reflect this trend across the area. Upstream in Upstate New York plenty more widespread showers heading east so high POPs across our area warranted for today. Temps much cooler this morning due to the broad low level onshore east northeast flow so expect little in way of warming temps across the forecast area. Previous Discussion: The backdoor cold front has successfully pushed as far south as southern NH and will become stationary today. To the north of the front a cool east to northeast flow will keep temperatures much cooler today except for the extreme southwest corner of NH where they may remain south of the boundary in the warm sector. The air mass will remain moist and unstable with another round of showers and isolated thunderstorms developing and moving east across the region today as models show an upper short wave approaching and should produce enough lift for convection to redevelop along and north of the boundary. Even though PWATS remain high we are not expecting any flooding problems as much of the convection will be dampened by the low level cool onshore flow. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... The short wave to the west approaches in the southwest flow aloft tonight and Sunday pushing the stalled front over southernmost areas of NH to move north as a warm front. This forcing will allow the showers and isolated thunderstorms to continue into Sunday. Many areas over the southern half of NH and southern ME will return into the warm sector with very high humidity levels. QPF totals through Sunday will range from around .50 - 2.0 inches with highest amounts to be in the mountains. There is potential for some stronger thunderstorms to develop during the day Sunday due to more favorable heating, shear, and forcing to develop. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... The models are in good agreement on the longwave pattern into next weekend. We'll remain warm and humid for much of the period as the upper ridge remains anchored off the east coast with a Bermuda surface high transporting a deep moisture plume northward into the region. The mean jet position will be along the northern tier of the CONUS with a series of impulses bringing several rounds of organized precipitation during the period. A surface boundary will meander north and south across the region through much of the upcoming week and provide a focus for locally heavy rainfall at times. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... Short Term...Variable MVFR to IFR conditions through Sunday due to the very moist and unstable air mass in place, a low level onshore flow, and showers and isolated thunderstorms. Long Term... Mon - Tue...Sct MVFR psb in shra/tsra. && .MARINE... Short Term...Winds and seas will remain below SCA levels. Long Term...Winds and seas will remain below SCA levels. && .HYDROLOGY... An extremely moist air mass will remain in place across the region through the weekend. With PWAT values in excess of 3 standard deviations above normal for this time of year...excessive rainfall rates are likely with any stronger showers and thunderstorms that develop. Rainfall rates of 2 plus inches per hour are possible. If the focus for storms stalls over the forecast area and we get training...flash flooding could become a threat. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && JC
Hazardous weather outlook, Aug 13, 8:07 AM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 807 AM EDT SAT AUG 13 2016 MEZ007>009-012>014-019>022-024>028-NHZ001-002-004-006-141215- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL- SOUTHERN CARROLL- 807 AM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP TODAY. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. A FEW OF THE STORMS MAY CONTAIN LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. NHZ003-005-007-141215- NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN- 807 AM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP TODAY. SOME OF THESE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. A FEW OF THESE STORMS MAY CONTAIN LOCALLY VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ150>154-141215- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 807 AM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ018-023-NHZ008>015-141215- INTERIOR YORK-COASTAL YORK-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE- EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 807 AM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP TODAY. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
In the hours before
Special weather statement, Aug 13, 1:24 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
124 PM EDT SAT AUG 13 2016
NHZ007-008-131800-
MERRIMACK NH-SULLIVAN NH-
124 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 200 PM EDT
* AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEWPORT...MOVING TO THE EAST AT 25 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
NEW LONDON...
NEWPORT...
BRADFORD...
CORNISH...
AND NEWBURY.
LAT...LON 4346 7239 4355 7229 4348 7182 4321 7191
4318 7204 4342 7240
TIME...MOT...LOC 1720Z 284DEG 20KT 4342 7221
LEGROSpecial weather statement, Aug 13, 1:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
158 PM EDT SAT AUG 13 2016
NHZ007-008-131830-
MERRIMACK NH-SULLIVAN NH-
158 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 230 PM EDT
* AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER WILGUS STATE PARK...MOVING TO THE EAST
AT 25 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
CLAREMONT...
NEW LONDON...
NEWPORT...
BRADFORD...
AND CORNISH.
LAT...LON 4331 7240 4334 7241 4336 7239 4336 7241
4338 7242 4339 7240 4345 7239 4347 7239
4349 7238 4348 7184 4320 7191 4325 7239
4327 7242
TIME...MOT...LOC 1756Z 271DEG 20KT 4337 7239
LEGROSpecial weather statement, Aug 13, 2:50 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
250 PM EDT SAT AUG 13 2016
NHZ011-131915-
CHESHIRE NH-
250 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CHESHIRE COUNTY IN NEW HAMPSHIRE
* UNTIL 315 PM EDT
* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WESTMORELAND...MOVING TO THE EAST AT 30
MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
JAFFREY...
SULLIVAN...
SURRY...
GILSUM...
AND DUBLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4292 7252 4295 7253 4297 7248 4298 7246
4300 7246 4300 7244 4305 7247 4309 7244
4305 7205 4294 7206 4294 7200 4280 7198
4279 7197 4279 7196 4277 7196 4289 7254
TIME...MOT...LOC 1848Z 276DEG 28KT 4294 7239
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 1:24 PM EDT | Special Weather Statement | GYX | Sullivan | 36 min |
| Aug 13, 1:58 PM EDT | Special Weather Statement | GYX | Sullivan | 32 min |
| Aug 13, 2:50 PM EDT | Special Weather Statement | GYX | Cheshire | 25 min |
| Aug 13, 3:31 PM EDT | Areal Flood Advisory | GYX | Cheshire | 119 min |
| Aug 13, 4:02 PM EDT | Special Weather Statement | GYX | Cheshire | 43 min |
| Aug 13, 4:29 PM EDT | Areal Flood Advisory | GYX | Cheshire | 61 min |
| Aug 13, 4:41 PM EDT | Special Weather Statement | GYX | Sullivan | 34 min |
| Aug 13, 5:14 PM EDT | Flash Flood Warning | GYX | Cheshire | 3 hr |
| Aug 13, 6:14 PM EDT | Special Weather Statement | GYX | Cheshire | 31 min |
| Aug 13, 7:18 PM EDT | Flash Flood Watch | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 8 hr |
| Aug 13, 7:23 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 52 min |
| Aug 13, 7:49 PM EDT | Flash Flood Warning | GYX | Cheshire, Hillsborough, Sullivan | 6 hr |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.